RAMOL
COMPOSITIONS :
- Paracetamol ……………………………………………………………………….. 100 mg / 325 mg / 500 mg
- Excipients : q.s. …………………………………………………………………… One tablet / One capsule
- Paracetamol ……………………………………………………………………….. 100 mg / 200 mg / 300 mg / 500 mg
- Excipients : q.s. …………………………………………………………………… One sachet
THERAPEUTIC PROPERTIES
Antalgic / Antipyretic
INDICATIONS
- For treatment pain and/or fever such as : headache, cold, toothache, body aches, painful periods, osteoarthritis pain.
CONTRAINDICATION
- Allergy to Paractamol
- Severe disease of liver
IN CASE DOUBT, IT IS NECESSARY TO DEMAND TO YOUR DOCTOR OR YOUR PHARMACIST.
WARNINGS AND PRECAUTIONS:
- In case pain is persists more than 5 days or fever more than 3 days or insufficient of efficacy DO NOT continue in using this medicine.
- In case severe disease of liver and kidney, it is necessary to consultation with your doctor before using this medicine.
SIDE EFFECTS
- Some rare case of allergic cause by using Paracetamol such as skin rash with erythema or urticarial. If you this manifestation occur, stop using this medicine immediately.
- Some rare case thrombocytopenia
POSOLOGIE
Patients | Dosage Strength | Take per one time | Quantity per day |
Adult (15 years old plus) | 500mg / Tablet or Sachet | 1 – 2 Tablets / Sachets | 3 times (depend on age of patient) |
16 – 30 kg | 325mg / Tablet
300 mg / Sachet |
1 Tablet
1 Sachet |
3 times (depend on age of patient) |
12 – 16 kg | 200 mg / Sachet | 1 Sachet | 3 times (depend on age of patient) |
6 – 12 kg | 100mg / Tablet or Sachet | 1 Tablet or Sachet | 3 times (depend on age of patient) |
STORAGE CONDITION
- Store below 30oC, avoid light and humidity
- Keep out of reach and sight of children
- Do not use after expiry date.
Reviews
There are no reviews yet.